Estimation of the precision matrix of multivariate Pearson type II model

Amadou Sarr, Arjun K. Gupta, Anwar H. Joarder

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, the problem of estimating the precision matrix of a multivariate Pearson type II-model is considered. A new class of estimators is proposed. Moreover, the risk functions of the usual and the proposed estimators are explicitly derived. It is shown that the proposed estimator dominates the MLE and the unbiased estimator, under the quadratic loss function. A simulation study is carried out and confirms these results. Improved estimator of tr (∑ -1) is also obtained.

Original languageEnglish
Pages (from-to)31-44
Number of pages14
JournalMetrika
Volume69
Issue number1
DOIs
Publication statusPublished - Jan 2009

    Fingerprint

Keywords

  • Decision theoretic estimation
  • Estimation of the precision matrix
  • Multivariate Pearson type II-model
  • Quadratic loss

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this